# SDR USAA2015011200007

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 45,368 hours, 19,002 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING, SPOILERS DID NOT DEPLOY.  PERFORMED BITE TEST OF THE SFCS IAW AMM 27-81-00-740-002-A.  NO FAULTS FOUND.
